# SDR SWAA2022072222991

- Difficulty date: June 26, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 74,222 hours, 43,795 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7110 · Engine Cowling System
- Part: Web
- Part number: 414AR
- Condition: Cracked
- Location: #1 Eng Ib Fan Co
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB INBOARD FAN COWL LOC.INTERNAL AREA ACCESS DOOR 414AR ON ENGINE 1 2022-382902. / [01] INSTALLED WEB AND FASTENERS LOC INBOARD FAN COWL LOC.INTERNAL AREA ACCESS DOOR 414AR ON ENGINE 1 IAW B737-700 SRM 51-40-02 . SEE INDIVIDUAL SIGN OFFS BELOW.;[02] CORRECTED STEP 1.REPLACED WEB AND FASTENERS LOC INBOARD FAN COWL LOC.INTERNAL AREA ACCESS DOOR 414AR ON ENGINE 1 IAW B737-700 SRM 51-40-02 . SEE INDIVIDUAL SIGN OFFS BELOW.;[03] REPLACED WEB AND FASTENERS LOC INBOARD FAN COWL LOC.INTERNAL AREA ACCESS DOOR 414AR ON ENGINE 1 IAW B737-700 SRM 51-40-02 . SEE INDIVIDUAL SIGN OFFS BELOW.
